×

Found 1,627 Documents (Results 1–100)

100
MathJax

Nonlinear systems and their remarkable mathematical structures. Volume 3. Contributions from China. (English) Zbl 1479.37002

Boca Raton, FL: CRC Press (ISBN 978-0-367-54108-8/hbk; 978-0-367-54112-5/pbk; 978-1-003-08767-0/ebook). xiv, 495 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Tensor invariants of geodesic, potential, and dissipative systems on tangent bundles of two-dimensional manifolds. (English. Russian original) Zbl 07503286

Dokl. Math. 104, No. 3, 394-398 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 501, 89-94 (2021).
MSC:  37Jxx 70Hxx 00Axx
PDF BibTeX XML Cite
Full Text: DOI

New cases of integrability of systems of geodesics and potential and dissipative systems on tangent bundles of finite-dimensional manifolds. (English. Russian original) Zbl 07492947

Dokl. Math. 104, No. 2, 285-292 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 500, 78-86 (2021).
MSC:  37Jxx 70Hxx 37Kxx
PDF BibTeX XML Cite
Full Text: DOI

Billiard books realize all bases of Liouville foliations of integrable Hamiltonian systems. (English. Russian original) Zbl 1485.37056

Sb. Math. 212, No. 8, 1122-1179 (2021); translation from Mat. Sb. 212, No. 8, 89-150 (2021).
PDF BibTeX XML Cite
Full Text: DOI

The generalization of the periodic orbit dividing surface for Hamiltonian systems with three or more degrees of freedom – II. (English) Zbl 1481.37070

MSC:  37J46 37M21
PDF BibTeX XML Cite
Full Text: DOI arXiv

Lyapunov functions and asymptotics at infinity of solutions of equations that are close to Hamiltonian equations. (English. Russian original) Zbl 1482.37053

J. Math. Sci., New York 258, No. 1, 97-109 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 163, 96-107 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Integrable extensions of the Adler map via Grassmann algebras. (English. Russian original) Zbl 1467.37058

Theor. Math. Phys. 207, No. 2, 553-559 (2021); translation from Teor. Mat. Fiz. 207, No. 2, 179-187 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Realization of the numerical invariant of the Seifert fibration of integrable systems by billiards. (English. Russian original) Zbl 1468.37049

Mosc. Univ. Math. Bull. 75, No. 4, 161-168 (2020); translation from Vestn. Mosk. Univ., Ser. I 75, No. 4, 22-28 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Local adiabatic invariants near a homoclinic set of a slow-fast Hamiltonian system. (English. Russian original) Zbl 1476.70069

Proc. Steklov Inst. Math. 310, 12-24 (2020); translation from Tr. Mat. Inst. Steklova 310, 19-32 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Topological classification of Hamiltonian systems on two-dimensional noncompact manifolds. (English. Russian original) Zbl 1456.37062

Sb. Math. 211, No. 8, 1127-1158 (2020); translation from Mat. Sb. 211, No. 8, 68-101 (2020).
PDF BibTeX XML Cite
Full Text: DOI

About one problem of optimal control of string oscillations with non-separated multipoint conditions at intermediate moments of time. (English) Zbl 1452.74082

Tarasyev, Alexander (ed.) et al., Stability, control and differential games. Proceedings of the international conference on stability, control and differential games (SCDG2019), Yekaterinburg, Russia, September 16–20, 2019. Cham: Springer. Lect. Notes Control Inf. Sci. – Proc., 13-25 (2020).
MSC:  74M05 74H45 74K05
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic, algebraic and geometric aspects of integrable systems. In honor of Nalini Joshi on her 60th birthday. Selected papers of the workshop, TSIMF, Sanya, China, April 9–13, 2018. (English) Zbl 1459.00016

Springer Proceedings in Mathematics & Statistics 338. Cham: Springer (ISBN 978-3-030-56999-0/hbk; 978-3-030-57000-2/ebook). viii, 237 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Matrix Kadomtsev-Petviashvili hierarchy and spin generalization of trigonometric Calogero-Moser hierarchy. (English. Russian original) Zbl 1448.37079

Proc. Steklov Inst. Math. 309, 225-239 (2020); translation from Tr. Mat. Inst. Steklova 309, 241-256 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Nonlinear systems and their remarkable mathematical structures. Volume 2. (English) Zbl 1436.37001

Boca Raton, FL: CRC Press (ISBN 978-0-367-20847-9/hbk; 978-0-429-26374-3/ebook). xiv, 526 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

A guide to Lie systems with compatible geometric structures. (English) Zbl 1455.37001

Hackensack, NJ: World Scientific (ISBN 978-1-78634-697-1/hbk; 978-1-78634-699-5/ebook). xv, 408 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software